# SDR UALA2012062903447

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 59,785 hours, 6,977 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328918
- Part serial: 98060B
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HP BLEED MESSAGE DISPLAYED.  REPLACED ASCTU AS A PRECAUTION PER MM 36-11-30.
